Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Norvir + Reyataz + Kivexa

<< < (2/6) > >>

ad2san:

--- Quote from: hiv_positive_BG on January 09, 2013, 11:54:22 AM ---Hello ad2san, thanks a lot for your answer! As far as I can see, this combination caused you kidney problems, as stated in your signature? Do you think this is an individual reaction, of your body, or it's something coming from the three meds, and that reaction could happen to anyone? If you could turn back time, what would you do, would you take some pills in order to save your kidneys, and what exact problems did you have? Do you know what kind of blood tests would show me if I also start getting this problem... :(

--- End quote ---

Well, if the problem happens you will notice : you pee something that has the same color like coca-cola   :o  8) This meant that I had blood in the urine (without any mechanical reason why it might have happened). It lasted 4 days. I underwent a batch of examination (uroscopy, CT, etc) and they found NOTHING. So as some RARE problems are documented with Reyataz the recommendation of the urology was to switch off the drug.
So yes the reaction can happen to anyone but it is very rare.  I must add that we may have in my family a genetic problem with kidney as well since my dad and uncle (his brother) had kidney cancer ....


--- Quote from: hiv_positive_BG on January 09, 2013, 11:54:22 AM ---I sleep normally, and have read in the forum that other people spend more time in the toilet as well... plus I have to mention, I take TWO pills of Reyataz daily :( I guess that med causes stomach problems, I've read some other users complain too...

--- End quote ---

You sleep well, this is great !!!!  ;D  I understand that you are on the 2 Reyataz pill combo, this spares you the Norvir that is not side effect free as well   ::)

You should give some time to see how the blood work comes out .... You have other options, don't hesitate to express your concerns to your doc !

Cheers

hiv_positive_BG:
Hello ad2san, when they found I've got the HIV, my CD4 cells were 176. That was a month ago. So they gave me the following therapy - 1 pill of Norvir, 2 pills of Reyataz (we don't have the combo pills here, yet we have all the different meds spread in the EU), as well as one pill of Kivexa. I take them all four at breakfast.

Do you find it proper, for my number of CD4 cells? I guess they'll take off something when CD4 become 300 or 500, but I am not sure. I'm sorry that I ask you, instead of reading the brochure, but what side effects of Kivexa do you mention about?

And thanks, once again, for sharing such a valuable information!

ad2san:
Hi there,

well as you may in my bio, Reyataz raised my CD4 to the 500-600 range. You'll certainly see an improvement but be patient ...

Kivexa: I had absolutely no side effect. I find it better than Truvada (no farting :-) ) and if you take Kivexa instead of truvada you can theorically spare the Norvir (one less pill) ...

Cheers

Ann:

--- Quote from: hiv_positive_BG on January 09, 2013, 03:59:31 PM ---
So they gave me the following therapy - 1 pill of Norvir, 2 pills of Reyataz (we don't have the combo pills here, yet we have all the different meds spread in the EU), as well as one pill of Kivexa. I take them all four at breakfast.

Do you find it proper, for my number of CD4 cells? I guess they'll take off something when CD4 become 300 or 500, but I am not sure.


--- End quote ---

Reyataz, Norvir and Kivexa is a standard hiv med combo and is appropriate for your numbers.

They will not "take something off" when your CD4 counts rise because you need at least three different meds to fight hiv effectively. You are actually on four (Kivexa contains two meds), but you need the low-dose Norvir to boost the Reyataz. You could very well stick with this combo for many years.

You can read more about the meds you're on by clicking here. You can read about how combination therapy works by clicking here.

The UK based i-Base has some of their treatment publications available in Bulgarian (and other languages) translations. Click here. You may find the Bulgarian Introduction to Combination Therapy particularly helpful. You will need Adobe to download the PDF file.

Hope that helps.

ad2san:
Bulgarian Poz, listen to the wise lady Ann  :D

Take care, don't worry, be happy !

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version